# SDR VNAA2011112000017

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 18,796 hours, 19,368 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A PASSENGER DOOR WARNING INDICATION.  CREW ELECTED TO RETURN TO DCA AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, TROUBLESHOT, REMOVED AND REPLACED THE CARGO DOOR HARNESS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
